Brass Monkeys XC Endurance

Home > Racing > Brass Monkeys XC Endurance



Brass Monkey XC Endurance
Porridge Pot Hill - Sunday 12 September

HOW TO ENTER

This event is PRE-ENTRY ONLY, there is NO entry on the day.

Sponsored by

As we all missed out on a Winter Series weíre running a one-off Brass Monkey XC endurance event on Sunday 12 September at Porridge Pot, Deepcut, Surrey, GU16 6TU.

The bonus is that with the longer days, we can include not just 2 and 4 hour Solo categories, but also 6 hour categories for Solos and Pairs. Plus thereís a 4 hour option for Single Speed riders and a 2 hour option for Fat Bike riders. Just decide how long you want to ride for, and then complete as many laps as you can before your time is up. Expect a smile inducing 5 - 6 mile course especially prepared by our experienced team at this popular Gorrick venue. We hope that by then the regulations will allow for podium presentations soon after the end of each category finish.

ENTRY IS BY PRE-ENTRY ONLY HERE and we've held the entry prices from 2019, please note that we are unable to give refunds at this time if you then find that you canít make it.

The event opens at 8am for the collection of number boards and pre-riding and the PROVISIONAL START TIMES are:

Start Time Finish Time Category Names Podium
10am 12pm MORNING 2hr riders: Male only 18-39 / 40-49 / 50+ about 12.10pm
10.10am 2.10pm ALL 4 hr riders including Male & Female Single Speed about 2.20pm
10.15am 4.15pm ALL 6hr Solo and Pair riders about 4.25pm
2pm 4pm AFTERNOON 2hr riders (Male & Female Junior / Female 18-39 / Female 40+ / Male 60+ / Male & Female Fat Bike). about 4.25pm

All entered riders will receive a pre-event information email confirming details and course updates will be posted on our Twitter and Facebook in the lead up to the event.